# SDR P5CA0401183

- Difficulty date: August 28, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 63,006 hours, 14,109 cycles
- Engine: Pwa JT9D70A
- Engine time: 52,076 hours, 11,622 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: M832481216
- Condition: Leaking
- Location: Nr 1 Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, NR 1 ENG OIL QTY GRADUALLY DECREASED, OIL PRESSURE & TEMP NORMAL, CLOSELY MONITERED OIL QTY, WHEN ZERO OIL PRESSURE INDICATED, GAUGE FLUCTUATED & OIL PRESSURE LIGHT FLICKERED, SHUTDOWN ENGINE, ENGINE FAILURE / SHUTDOWN CHECKLIST ACCOMPLISHED.  OIL PRESSURE STAYED 20-30 PSI AFTER SHUTDOWN.  INSPECTED NR 1 ENG, FOUND NR 1 EDP DRIVE SHAFT SEAL DETERIORATED.  REMOVED AND REPLACED SEAL, PERFORMED INSP PER 72-00-00 & PERFORMED EDP TEST PER AMM 29-11-05.
